# SDR MASA2016031212813

- Difficulty date: March 12, 2016
- Submitted: March 13, 2016
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 33,381 hours, 23,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER LEVEL EMERGENCY EXIT SIGN 18C/D BULBS INOPERATIVE.  REPLACED LIGHT ASSY.
